# SDR DHL9670917C

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Corrosion
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE INLET S-DUCT HAS CORROSION ON REINFORCEMENT STRAP AT STA 1203 AT 12 O'CLOCK POSITION.  INSTALLED S/S REPLACEMENT STRAP PER AVITAS EO 96PMSI-123RO-6.
